# SDR A6WA201441066

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,345 hours, 25,507 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Condition: Misrigged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, R, J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCH DOWN & STOWING T/R RECEIVED LT ENG OIL PRESS MASTER WARNING.  OIL PRESS READ 2PSI & ENG SHUT ITS SELF-DOWN ON ITS OWN.  COMPLIED WITH QRH, DECLARED EMERGENCY & REQUESTED SPECIAL SERVICE VEHICLES INSPECT AC & ESCORT TO GATE.  FOUND THROTTLE CONTROL CABLE MISS RIGGED ON LT ENG.  ADJUSTED THROTTLE CONTROL ROD TO PROPER DIMENSIONS IAW AMM 76-10-00.  OPERATIONS CHECKED GOOD, LOW OIL PRESS DUE TO ENG SHUT DOWN.
